# SDR 002841

- Difficulty date: January 27, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,905 hours, 44,563 cycles
- Engine: Ge CT75A2
- Engine time: 29,447 hours, 30,644 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Ac Generator
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 01-27-04, APPROX 1230 (UTC), FLT 4597 TOL-PIT.  THE CREW EXPERIENCED AN AC GENERATOR FAIL LIGHT FOR THE RIGHT AC GENERATOR.  WEATHER NOT PERMITTING THE FLIGHT TO CONTINUE, THE AIRCRAFT RETURNED TO TOL.
